MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG120204
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure through femoral artery, the pta balloon allegedly failed to deflate.It was further reported that the another balloon was used to complete the procedure.There was no reported patient injury.
 
Event or Problem Description
It was reported that during an angioplasty procedure through femoral artery, the pta balloon allegedly failed to deflate.It was further reported that another balloon was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one atlas gold pta device was returned for the evaluation.Visual evaluation was done and noted that sample appeared to be clean.No anomalies were noted to device.During the functional testing, an in house presto inflation device was used to inflate and deflate the balloon and deflation took longer than the specifications per pps-8074.During the microscopic evaluation, balloon was cut and observed under the microscope and noted that there were two slight kinks.No further testing was performed.Therefore, the investigation is confirmed for the reported deflation problem, as deflation took longer time than the specifications per pps-8074.A definitive root cause for the alleged deflation problem could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 03/2022), g3.H11: h6 (result and conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10815683
Report Number2020394-2020-20400
Device Sequence Number16425782
Product Code DQY
UDI-Device Identifier00801741060946
UDI-Public(01)00801741060946
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATG120204
Device Catalogue NumberATG120204
Device Lot Number93QD0044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight60